# SDR HALA2022062800121

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A300*
- Aircraft serial: 08186
- Aircraft time: 11,024 hours, 2,484 cycles
- Engine: Pwa PW118
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 EIU FAULT // REMOVED AND REPLACED ENGINE SEL SW (6KS) PER TSM 73-25-00-810-425A & PERFORMED OPS TEST OF EIU 1 AND 2 PER AMM 73-25-34. OPS GOOD. 6/27/22 19845. PENDING ENGINE RUN. PERFORMED ENG 1 & 2 IDLE RUN. CHECK GOOD. NO FAULTS. OK FOR SVC.
